# SDR SCNA20240214037

- Difficulty date: February 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N829
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 53,613 hours, 27,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 84954 NR00007: - ROW 14 DEF EMERGENCY OVERWING EXIT LIGHT INOP. - RESOLUTION: RELAMPED EMERGENCY LIGHT REF AMM 33-51-04, OPS CHECK GOOD.
